# SDR SWAA2024080504762

- Difficulty date: June 22, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 LBL 15 AT PASSENGER CABIN 2024-401928<[01] REPLACED SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 LBL 15 AT PASSENGER CABIN IAW B737-800 SRM 51-10-02 PARAGRAPH 9 SRM 51-40-02 DRAWING 143A5400 SHEET 141 REV - SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGNOFFS BELOW
